# SDR DALA1102029864

- Difficulty date: January 7, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 200-285, RBL 44, SEAT TRACK HAS CORROSION.  REMOVED CORROSION ON SEAT TRACK IAW SRM 51-10-3.  REMOVED .052 ORIGINAL MATERIAL .090. REMAINING MATERIAL. .038 FOUND TO BE OUT OF LIMITS IAW SRM 51-10-01 FIG 4B.  REMOVED OLD SEAT TRACK IAW SRM 51-30-5, 51-30-1.  LOCATED DRILLED AND DEBURRED IAW SRM 51-10-4.  INSTALLED NEW SEAT TRACK IAW SRM 51-30-5, 51-30-1. REQUIRED INSP COMPLETED.
